# SDR USAA2014051600008

- Difficulty date: May 16, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 54,827 hours, 20,261 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 1457
- Condition: Low Pressure
- Location: L2 Door
- Part time: 54,827 hours, 20,261 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L2 DOOR ASSIST PRESS LOW.  SERVICED L2 DOOR ASSIST TO PROPER PRESS.
